Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 41, NWS La Crosse, WI

June 30, 2019Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2019, 4:39 PM CDT for Grant County, Wisconsin. It was in force for 96 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 4:39 PM CDT (21:39 UTC)
Expired
Jun 30, 2019, 6:15 PM CDT
In force
96 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Grant County, WI

The radar

The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:35 PM CDTTSTM WND GST 75Platteville, WIMEASURED GUST BY THE PLATTEVILLE AWOS.
Jun 30, 5:38 PM CDTTSTM WND DMGCuba City, WISEVERAL TREES AND POWER LINES DOWN ACROSS THE COUNTY. HARDEST HIT AREAS ACROSS SOUTHERN HALF OF COUNTY. 20,000 RESIDENTS WITHOUT POWER. CUBA CITY HIT PARTICULARLY HARD WITH DAMAGING WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1910 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS53 KARX 302139
SVRARX
WIC043-302315-
/O.NEW.KARX.SV.W.0041.190630T2139Z-190630T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
439 PM CDT Sun Jun 30 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Grant County in southwestern Wisconsin...

* Until 615 PM CDT.

* At 437 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles east of Boscobel to near McGregor, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Law enforcement. At 411 PM CDT, a tree was reported blown 
           down near Mount Sterling.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Fennimore and Bloomington around 455 PM CDT.
  Cassville around 515 PM CDT.

Other locations impacted by these severe thunderstorms include
Arthur, Montfort, Beetown, Nelson Dewey State Park, Lancaster
Municipal Airport, Georgetown and Bagley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4269 9095 4272 9102 4274 9104 4274 9105
      4275 9107 4276 9106 4283 9108 4283 9110
      4288 9110 4291 9114 4310 9043 4251 9042
      4251 9064
TIME...MOT...LOC 2137Z 330DEG 24KT 4312 9057 4295 9111 

HAIL...0.75IN
WIND...60MPH
 
$$

CA
6 follow-up statements
907 
WWUS53 KARX 302200
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
500 PM CDT Sun Jun 30 2019

WIC043-302315-
/O.CON.KARX.SV.W.0041.000000T0000Z-190630T2315Z/
Grant WI-
500 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR GRANT COUNTY...

At 459 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Fennimore to near Cassville, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Law enforcement. These storms have a history of producing 
         damage to trees.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Platteville around 515 PM CDT.

Other locations impacted by these severe thunderstorms include
Arthur, Montfort, Beetown, Nelson Dewey State Park, Lancaster
Municipal Airport, Georgetown and Bagley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to 
water on roadways. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4269 9095 4272 9102 4274 9104 4274 9105
      4275 9107 4276 9106 4283 9108 4283 9110
      4288 9110 4291 9114 4310 9043 4251 9042
      4251 9064
TIME...MOT...LOC 2159Z 335DEG 36KT 4293 9045 4276 9099 

HAIL...0.75IN
WIND...60MPH
 
$$

CA
899 
WWUS53 KARX 302218
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
518 PM CDT Sun Jun 30 2019

WIC043-302315-
/O.CON.KARX.SV.W.0041.000000T0000Z-190630T2315Z/
Grant WI-
518 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR GRANT COUNTY...

At 518 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Belmont to near Balltown, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. These storms have a history of producing 
         damage to trees.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Platteville around 525 PM CDT.

Other locations impacted by these severe thunderstorms include
Arthur, Montfort, Beetown, Nelson Dewey State Park, Lancaster
Municipal Airport, Georgetown and Ellenboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4269 9095 4272 9102 4274 9104 4274 9105
      4275 9107 4276 9106 4283 9108 4283 9110
      4288 9110 4305 9043 4251 9042 4251 9064
TIME...MOT...LOC 2218Z 330DEG 24KT 4283 9037 4266 9091 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
320 
WWUS53 KARX 302235
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
535 PM CDT Sun Jun 30 2019

WIC043-302315-
/O.CON.KARX.SV.W.0041.000000T0000Z-190630T2315Z/
Grant WI-
535 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN GRANT COUNTY...

At 534 PM CDT, severe thunderstorms were located along a line
extending from Belmont to near Centralia, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. This storm has a history of producing 
         damage to trees.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southern Grant County, including the following locations... Big H
Campground, Arthur, Beetown, Union, Cornelia, Burton and Nelson Dewey
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4269 9095 4272 9102 4274 9104 4274 9105
      4275 9107 4276 9106 4293 9043 4251 9042
      4251 9064
TIME...MOT...LOC 2234Z 332DEG 35KT 4274 9030 4245 9077 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
186 
WWUS53 KARX 302241
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
541 PM CDT Sun Jun 30 2019

WIC043-302315-
/O.CON.KARX.SV.W.0041.000000T0000Z-190630T2315Z/
Grant WI-
541 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN GRANT COUNTY...

At 539 PM CDT, severe thunderstorms were located along a line
extending from near Belmont to near Peosta, moving southeast at 30
mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. In addition to a history of damage to 
         trees, these storms produced a measured wind gust of 75 mph 
         at the Platteville Airport at 535 PM.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Platteville, Lancaster, Cuba City, Hazel Green, Dickeyville,
Cassville, Georgetown, Beetown, Arthur, Potosi, Livingston,
Ellenboro, Tennyson, Union, Nelson Dewey State Park, Lancaster
Municipal Airport, Rockville, Big Patch, Big H Campground and
Cornelia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are likely producing 
widespread wind damage across Grant County. SEEK SHELTER NOW inside 
a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4269 9095 4272 9102 4274 9104 4274 9105
      4275 9107 4276 9106 4293 9043 4251 9042
      4251 9064
TIME...MOT...LOC 2239Z 330DEG 24KT 4271 9028 4242 9075 

HAIL...1.00IN
WIND...80MPH
 
$$

CA
754 
WWUS53 KARX 302252
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
552 PM CDT Sun Jun 30 2019

WIC043-302315-
/O.CON.KARX.SV.W.0041.000000T0000Z-190630T2315Z/
Grant WI-
552 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

At 551 PM CDT, severe thunderstorms were located along a line
extending from near Shullsburg to near Zwingle, moving southeast at
30 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. This storm has a history of producing 
         damage to trees and recently produced a measured 75 mph 
         wind gust at the Platteville Airport.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Platteville, Cuba City, Hazel Green, Dickeyville, Georgetown, Potosi,
Tennyson, Big H Campground, Cornelia, Kieler, Lock And Dam 11, Sandy
Hook, Rockville, Louisburg, Platteville Airport, Sinsinawa and Big
Patch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are likely producing 
widespread wind damage across southern Grant County. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4280 9043 4251 9042 4251 9064
TIME...MOT...LOC 2251Z 330DEG 24KT 4265 9023 4236 9070 

HAIL...1.00IN
WIND...80MPH
 
$$

CA
032 
WWUS53 KARX 302305
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
605 PM CDT Sun Jun 30 2019

WIC043-302315-
/O.EXP.KARX.SV.W.0041.000000T0000Z-190630T2315Z/
Grant WI-
605 PM CDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY WILL
EXPIRE AT 615 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Iowa...and southwestern Wisconsin.

LAT...LON 4254 9064 4264 9071 4267 9088 4268 9092
      4280 9043 4251 9042 4251 9064
TIME...MOT...LOC 2305Z 330DEG 24KT 4258 9018 4229 9065 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:11 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 30, 2:11 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
211 PM CDT Sun Jun 30 2019

.SHORT TERM...(This evening through Monday)
Issued at 210 PM CDT Sun Jun 30 2019

Convection has quickly reformed early this afternoon across
eastern Minnesota into northern Wisconsin ahead of yet another
short wave trough moving across the top of the upper level ridge.
The lower levels of the atmosphere have not recovered quickly in
the wake of the earlier morning convection, but MUCAPES are in
the 1000-1500 J/Kg range. The latest runs of the HRRR seem to have
a good handle on this activity and continue to move it southeast
along the edge of the MUCAPE gradient and it should clear the
eastern parts of the area by late this afternoon.

This activity should help to reinforce the synoptic front that
looks to extend from southwest Minnesota into southern Wisconsin.
This front is not expected to move much, if at all overnight, and
likely will be the focus for additional development overnight.
Several runs of the RAP have been showing a moderate band of
frontogenesis to exist along the front. As the low level jet gets
going and intersects the boundary, the RAP and HRRR all show a
band of convection oriented from central Minnesota into southern
Wisconsin, developing overnight. With precipitable water amounts
near 2 inches and warm cloud depths of 4 km or so, concerned that
this overnight activity will be heavy rain producers with the rain
falling over ground that is already saturated by the rains of the
last couple of days. A flash flood watch is looking more likely
for areas generally along and north of Interstate 90. This
activity should then begin to diminish/move off to the east after
sunrise with the diurnal decay of the low level jet.

Unfortunately, it does not look like the synoptic front is going
to move much and should still be near the vicinity for Monday
afternoon. By mid to late afternoon, the RAP is showing the
moisture transport axis redeveloping back into the front over
southern and central Minnesota with another round of convection
forming. Along with the continued heavy rain threat, this activity
could also have a damaging wind threat. ML CAPES may recover back
into the 2000-3000 J/Kg range with the potential of 40 to 50 knots
of shear in the 0-6 km layer.

.LONG TERM...(Monday night through Sunday)
Issued at 210 PM CDT Sun Jun 30 2019

No large scale pattern change looks to occur over the upcoming
week. A flat upper level ridge will remain over the central part
of the country with troughing over the western conus and over
central Canada. The two long wave troughs will push several short
wave troughs across the flat ridge and over the Upper Midwest. The
surface boundary will get pushed around some by convective
complexes, but in the big picture, it will remain over the region.
As the short wave troughs cross the region, they will interact
with the front and likely cause additional convective complexes to
form. This will necessitate the inclusion of rain chances everyday
into next weekend. Depending on where the convective complexes
form and how much rain is dropped, the concern for additional
flooding remains elevated.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Jun 30 2019

Much uncertainty exists with how the convection is going to play
out during the next 24 hours. This is due to the CAMs not handling
the existing convection. For this afternoon, thinking the line of
storms near the Twin Cities will drop southward into the TAF
sites. It should reach KRST around 30.20z and KLSE around 30.21z.
These storms should last 2 to 3 hours. Main threat with these
storms will be heavy rain and gusty winds.

For tonight, not sure how this is going to play out. If the
storms, move more down the I-94 corridor this afternoon than there
would likely be redevelopment near the Mississippi River. If this
bows further west, than much of the redevelopment would be west
and south of the TAF sites.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 9 PM CDT this evening for WIZ061.

MN...Heat Advisory until 9 PM CDT this evening for MNZ079-086>088-
     094>096.

IA...Heat Advisory until 9 PM CDT this evening for IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...04
LONG TERM...04
AVIATION...Boyne
Hazardous weather outlook, Jun 30, 11:29 AM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1129 AM CDT Sun Jun 30 2019

WIZ017-029-032>034-041>044-053>055-011100-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-
1129 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Wisconsin...north central Wisconsin...southwest Wisconsin and
west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Afternoon heat index readings will range from 95 to 100 degrees.

Thunderstorms are possible again later this afternoon and
tonight. Some of the thunderstorms could become severe with a
threat for damaging winds, heavy rain which may lead to flooding,
and possibly some large hail. A Flash Flood Watch may be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be found Monday through
Saturday. An ongoing risk will be for heavy rainfall and flash
flooding where repeat storms occur. It is too early to determine
the risk for severe storms during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed later today and this evening.
In addition, rainfall reports are always appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ061-011100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Grant-
1129 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota and southwest
Wisconsin.

.DAY ONE...This Afternoon and Tonight

A Heat Advisory is in effect through mid-evening. Afternoon heat
index readings will range from 100 to 105 degrees.

Thunderstorms are possible again later this afternoon and
tonight. Some of the thunderstorms could become severe with a
threat for damaging winds, heavy rain which may lead to flooding,
and possibly some large hail. A Flash Flood Watch may be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be found Monday through
Saturday. An ongoing risk will be for heavy rainfall and flash
flooding where repeat storms occur. It is too early to determine
the risk for severe storms during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed later today and this evening.
In addition, rainfall reports are always appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04

In the hours before

Local storm report, Jun 30, 4:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
418 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     3 S DAVIS CORNERS       43.33N 92.30W
06/30/2019                   HOWARD             IA   PUBLIC

            MPING REPORT 31 MILES NORTH OF FREDERIKA,
            IA, OF DOWNED TREES AND A ROOF BLOWN OFF OF
            UNKNOWN BUILDING TYPE.

&&

CA
Local storm report, Jun 30, 4:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
420 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 NNW BASSETT           43.08N 92.53W
06/30/2019                   CHICKASAW          IA   PUBLIC

            SHINGLES BLOWN OFF.

&&
Local storm report, Jun 30, 4:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
426 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND GST     1 E FREDERICKSBURG      42.96N 92.18W
06/30/2019  M65 MPH          CHICKASAW          IA   PUBLIC

            PERSONAL WEATHER STATION. REPORT VIA WFO DES
            MOINES.

&&
Local storm report, Jun 30, 4:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     2 N LYLE                43.54N 92.94W
06/30/2019                   MOWER              MN   PUBLIC

            DAMAGE TO OUTBUILDING PANELING AND FRAMING.
            RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED
            BASED ON RADAR.

&&
Local storm report, Jun 30, 4:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     NEW HAMPTON             43.06N 92.31W
06/30/2019                   CHICKASAW          IA   PUBLIC

            TREE BRANCH SNAPPED IN NEW HAMPTON. TIME
            ESTIMATED BASED ON RADAR AND ARRIVAL OF
            STORM OUTFLOW.

&&
Local storm report, Jun 30, 4:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     DECORAH                 43.31N 91.79W
06/30/2019                   WINNESHIEK         IA   LAW ENFORCEMENT

            LOTS OF TREES BLOWN DOWN ACROSS THE ENTIRE
            COUNTY. TOO MANY REPORTS TO RELAY SPECIFIC
            LOCATIONS.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:20 AM CDTHeat AdvisoryARXGrant13 hr
Jun 30, 6:29 AM CDTSpecial Weather StatementARXClark, Taylor2 hr
Jun 30, 7:36 AM CDTSpecial Weather StatementARXClark, Taylor24 min
Jun 30, 8:03 AM CDTSpecial Weather StatementARXBuffalo, Clark57 min
Jun 30, 8:35 AM CDTSpecial Weather StatementARXBuffalo, Clark, Jackson, Trempealeau55 min
Jun 30, 9:05 AM CDTSpecial Weather StatementARXAdams, Jackson, Juneau, La Crosse, Monroe55 min
Jun 30, 9:39 AM CDTSpecial Weather StatementARXAdams, Juneau, La Crosse, Monroe, Richland, Vernon66 min
Jun 30, 10:09 AM CDTSpecial Weather StatementARXAdams, Crawford, Juneau, Richland, Vernon51 min
Jun 30, 10:22 AM CDTSpecial Weather StatementARXAdams, Crawford, Juneau, Richland, Vernon38 min
Jun 30, 2:26 PM CDTSpecial Weather StatementARXBuffalo, Jackson, Trempealeau34 min
Jun 30, 3:36 PM CDTSpecial Weather StatementARXCrawford, Richland, Vernon69 min
Jun 30, 4:15 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland60 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.